Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Paroxetine/seroxat withdrawal

(2 Posts)
MummySquirrel85 Tue 07-Feb-17 10:29:32

I am just starting week 3 without paroxetine. The physical symptoms of withdrawal have stopped but I'm getting terrible anxiety/depression in the afternoons that is unbearable. How do I know if it's withdrawal or my underlying condition (anxiety disorder) emerging? Has anyone else been through this who can share their experiences? Doctor wants me to go a month without.

MummySquirrel85 Tue 07-Feb-17 10:33:04

Thank you in advance by the way. I am feeling so desperate so will be so grateful to anyone who responds

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now